MathSciNet Relay Station
MathSciNet bibliographic data
MR2871312 (2012j:35188) 35K55 (35A01 35B45 35K15)
Zhang, Qian Local existence of solutions for an aggregation equation in Besov spaces. Colloq. Math. 125 (2011), no. 2, 183–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement